# SDR UALA2013070904781

- Difficulty date: July 7, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 77,699 hours, 9,112 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B2284545
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION OF LT WING, INBD UPPER FIXED T/E SKIN PANEL.   TAP TESTED AND CONFIRMED DELAMINATION ENTIRE LENGTH OF PANEL DIAGRAM SENT TO TOMC OVER 50 PERCENT DELAM, IN ZONE 1 & 2 IAW SRM 51-70-02 DAMAGE BEYOND SRM LIMITS.
